# SDR QXEA200400093

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,127 hours, 20,199 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 1693
- Condition: Faulty
- Location: Zone 400
- Part time: 14,127 hours, 20,199 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2025 - AT APPROXIMATELY 11,00 FT, INDICATING 230 KTS, THE LEFT LANDING GEAR DOOR LIGHT ILLUMINATED WITH A LANDING GEAR INOP CAUTION LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 1 LANDING GEAR DOOR SEQUENCE VALVE AND THE PSEU (FOR CARD A & B FAULTS).  OPERATIONAL CHECKS WERE DONE AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
